| Model Number |
1518 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e: the event was reported anonymously to (b)(6) without specific facility, patient or initial reporter information.Block h6: imdrf impact code f1001 captures the reportable event of cancelled/rescheduled - post sedation/sedation unknown.
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 was used in a biopsy procedure performed on (b)(6) 2026.During the procedure, one of the jaws of the radial jaw 4 was not functioning and was unable to perform the biopsy.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Block e the event was reported anonymously to anivisa ((brazil regulatory authority) without specific facility, patient or initial reporter information.Block h6: imdrf impact code f1001 captures the reportable event of cancelled/rescheduled - post sedation/sedation unknown.Block h11: the device was not returned for analysis and was disposed; therefore, a technical analysis could not be performed.It was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of " cancelled/rescheduled - post sedation/sedation unknown" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the event description and information provided by the customer there is not enough evidence to determine whether the jaws uneven opening were induced due to the physician's technique during the procedure or was related to a device malfunction.On the other hand, for the event cancelled/rescheduled - post sedation/sedation unknown cannot be confirmed because happened during the procedure and there is no objective evidence or descriptive conditions to establish the cause of the reported events.Additionally, based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.The most probable cause of the reported issue cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.All compiled information on this investigation determines that the most probable cause is "unable to exclude device problem".
Event or Problem Description